| Model Number |
139005 |
| Medical Device Problem Codes |
Nonstandard Device (1420); Fitting Problem (2183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/10/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the guidewire was too snug in the lumen of a tigertail catheter.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned for evaluation and further investigation was not conclusive.Though a specific cause could not be determined, a potential root cause for this event could be, "incorrect geometry", or "operator did not attach adapter as per manufacturing procedure." the device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: "after placement of the cystoscope into the bladder, the ureteral orifice is located and examined and a choice of ureteral catheter is made.Under direct vision, the guidewire is positioned within the ureteral orifice." "the ureteral catheter is inserted over the guidewire and advanced into the ureter.The guidewire is removed and the catheter adapter is secured to the catheter.Gentle aspiration to evacuate air from the catheter can be performed at this time.Contrast media is then injected through the ureteral catheter into the ureter.Under fluoroscopy, the ureter is visualized and required intervention determined." h11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
Event or Problem Description